Alert archive / South Dakota / Flash Flood Warnings in 2007

Flash Flood Warning 9, NWS Aberdeen, SD

May 5, 2007Clark County, Day County, South Dakota

NWS Aberdeen, SD issued this flash flood warning at May 5, 2007, 10:47 PM CDT for Clark County, Day County, South Dakota. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 5, 2007, 10:47 PM CDT (03:47 UTC)
Expired
May 6, 2007, 4:45 AM CDT
In force
6 hr
Issued by
NWS Aberdeen, SD
Area
Whole counties

Counties Clark County, SD, Day County, SD

The radar

The Aberdeen radar (KABR), 70 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 1:30 AM CDTFLASH FLOODClark, SDFLASH FLOODING CONTINUES ACROSS CLARK COUNTY.
May 6, 1:45 AM CDTFLASH FLOODWebster, SDFLASH FLOODING CONTINUES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 3.8 hours before the alert went out and 298 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2007-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2007-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
296 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KABR 060349
FFWABR
SDC025-037-060945-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
1047 PM CDT SAT MAY 5 2007

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLARK COUNTY IN NORTHEAST SOUTH DAKOTA...
  THIS INCLUDES THE CITY OF CLARK...
  DAY COUNTY IN NORTHEAST SOUTH DAKOTA...
  THIS INCLUDES THE CITY OF WEBSTER...

* UNTIL 445 AM CDT

* AT 1045 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR            
  INDICATED RAINFALL AMOUNTS OF 3 TO 7 INCHES HAD OCCURRED IN THE    
  WARNED AREA. SURFACE REPORTS CONFIRM THESE ESTIMATES.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAUBAY
  WILDLIFE REFUGE...WAUBAY...ROSLYN...RAYMOND...PIERPONT...PICKEREL
  LAKE STATE PARK...NAPLES...LILY...HILLCREST COLONY...GRENVILLE...
  GARDEN CITY...FORDHAM COLONY...CROCKER...CRANDALL...BUTLER...
  BRISTOL...BRADLEY AND ANDOVER

ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH ARE POSSIBLE THROUGH 
THE REST OF THE NIGHT.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4455 9784 4456 9751 4517 9752 4517 9725
      4554 9725 4557 9796 4465 9797

$$
MOHR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this flash flood warning went out at May 5, 5:06 PM CDT, 5 hours 41 minutes earlier.

Area forecast discussion, May 5, 5:06 PM CDT, 5 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
506 PM CDT SAT MAY 5 2007

.UPDATE...
NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE MOVING ACROSS THE AREA
THROUGH THE NIGHT WITH SEVERE WEATHER POSSIBLE. UPDATED FOR
TORNADO WATCH THROUGH 11 PM CDT.

&&
.PREV DISCUSSION...
.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT
SHORT TERM IS VERY INTERESTING TODAY. MODELS HAVE SOME DIFFERENCES.
LEANED TOWARD THE NAM BUT NOT COMPLETELY. LARGE H5 UPPER LEVEL LOW
PRESSURE SYSTEM IS MOVING OUT OF THE FOUR CORNERS REGION OF THE
SOUTHWEST UNITED STATES. THE ASSOCIATED SURFACE LOW IS FORMING
INTO A LEE SIDE TROUGH AND IS ALSO MOVING TOWARD THIS AREA.
MOISTURE FETCH IS IMPRESSIVE WITH THIS SYSTEM AS STRONG SOUTHEAST
WINDS AT THE SURFACE AND ALOFT ARE PUMPING MOISTURE INTO THE
REGION. DEW POINTS IN THIS AREA ARE IN THE LOW 60S F. SOUTH OF HERE
DEW POINTS ARE NOTED IN THE UPPER 60S. CURRENT WSR-88D SHOWING
LARGE AREAS OF CONVECTION MOVING NORTH OUT OF NEBRASKA WHERE THERE
ARE TORNADO WARNINGS IN EFFECT AT THIS TIME. TEMPERATURES HAVE
BEEN INHIBITED TODAY BY LOWER CLOUDS AND RAIN. CURRENT VALUES OF
CAPE ARE ON THE ORDER OF 200-300 J/KG. EXPECT THESE VALUES TO
INCREASE THIS EVENING. BUFKIT GFS MODEL SOUNDINGS BASED ON THE 12Z
MODEL RUN INDICATE AN UNSTABLE MID LEVEL THIS EVENING. THOUGH THE
MODEL CAPE VALUES LOOK TOO HIGH EXPECT ELEVATED CONVECTION TO GET
GOING HERE SOON. RUC MODEL IS SHOWING H85 LOW LEVEL JET SPEEDS OF
OVER 65 KTS FORMING IN THE NEXT FEW HOURS AND MOVING THROUGH
EASTERN SOUTH DAKOTA. HAVE HAD REPORTS OF OVER 4 INCHES OF RAIN
LAST NIGHT IN PARTS OF EASTERN SOUTH DAKOTA. HAVE ISSUED A FLASH
FLOOD WATCH FOR THE ALL COUNTIES EAST OF THE MISSOURI RIVER. A
QUICK CHECK OF CORFIDI VECTORS INDICATE NET STORM MOTION TONIGHT
AROUND MIDNIGHT OF 170/04 KTS. FLOODING WILL BE AN ISSUE TO BE
CLOSELY WATCHED. TOMORROW ALSO LOOKS LIKE AN ACTIVE DAY WITH THE
UPPER LEVEL LOW STILL IN THE AREA AND THE MOISTURE CONVEYOR STILL
IN PLACE.

.LONG TERM...MONDAY THROUGH SATURDAY
FAIRLY DECENT AGREEMENT EXISTS BETWEEN THE GFS...ECMWF...AND
CANADIAN MODELS THAT 500MB TROUGHING WILL CONTINUE OVER THE CWA
AND GREAT PLAINS THROUGHOUT THE EXTENDED PERIOD... WITH THE
SURFACE TROUGH TO THE EAST BY MONDAY MORNING. SHOWERS COULD REMAIN
OVER THE EASTERN CWA MONDAY AFTER THE FRONT MOVES TO THE
EAST... THUS SLIGHT POPS WERE LEFT IN FOR MONDAY OVER THE EAST.
SOME DRY WEATHER THEN AS A HIGH PRESSURE SYSTEM QUICKLY SKIRTS
ACROSS THE AREA MONDAY AFTERNOON AND EVENING BEFORE SURFACE RETURN
FLOW SETS UP FROM THE SOUTHWEST TUESDAY.

MODELS THEN START DIVERGING... AS THE GFS IS SOMEWHAT QUICKER THAN
THE ECMWF/CANADIAN WITH A SOMEWHAT WEAK COLD FRONT MOVING
SOUTHEAST ACROSS THE AREA DURING THE MIDDLE OF THE WEEK. THIS
BOUNDARY EXTENDS SOUTHWESTWARD FROM A LOW MOVING ACROSS SOUTHERN
CANADA... TO A SECOND LOW CENTERED IN THE ROCKIES WEDNESDAY
EVENING. THE 12Z GFS BEGINS MOVING THE BOUNDARY THROUGH THE CWA
WEDNESDAY MORNING... WHILE THE 06 GFS...ECMWF AND CANADIAN WAIT UNTIL
WEDNESDAY EVENING TO BRING IT TO THE NORTHWEST CWA... AND THE GFS
ENSEMBLE MEAN IS SOMEWHAT IN THE MIDDLE. TIMING WITH THIS FEATURE
COULD PROVE TO BE IMPORTANT FOR POPS DUE TO DAYTIME HEATING... AS
SURFACE MOISTURE COULD BE LIMITED... THOUGH THE GFS BRINGS 60F DEW
POINTS AS FAR NORTH AS ABR JUST AHEAD OF THE FRONT. ALSO AHEAD OF
THIS FRONT WEDNESDAY AFTERNOON... 850MB TEMPERATURES INCREASE TO
15 TO 19C ACROSS THE CWA... AND WEDNESDAY MAX TEMPS WERE RAISED
ACCORDINGLY...TO THE MID AND UPPER 70S CWA WIDE. DESPITE THE
POTENTIAL LACK OF MOISTURE... THUNDERSTORMS MAY BE POSSIBLE GIVEN
ENOUGH LIFT WITH THE FRONT AND DAYTIME HEATING... SO KEPT POPS IN
FOR THE ENTIRE CWA WEDNESDAY. IN FACT... CURRENT 1000-850MB LAPSE
RATES WITH THE GFS ARE NEAR 9 C/KM... LIFTED INDICES FALL AS LOW
AS -10... AND MOST UNSTABLE CAPES PEAK AROUND 2600 J/KG AT 00Z
THURSDAY AS THE FRONT SITS RIGHT ON OUR DOORSTEP. WILL CONTINUE TO
MONITOR THIS BOUNDARY AS WELL AS ITS TIMING.

AFTER WEDNESDAY... VERY LARGE VARIATIONS EXIST BETWEEN MODEL
SOLUTIONS AND VERY LARGE RUN TO RUN INCONSISTENCIES EXIST AS WELL.
THE GFS HAS BEEN DEVELOPING SHORTWAVES TRAVELING THROUGH THE UPPER
LEVEL FLOW THROUGHOUT THE END OF THE WEEK... RESULTING IN QUICK
MOVING SURFACE LOWS AND MCS LIKE FEATURES. HOWEVER... TIMING ON
THESE FEATURES VARIES DRASTICALLY BETWEEN RUNS. ALSO... IN
CONTRAST TO THE GFS WITH MORE ZONAL FLOW AND A SLIGHT TROUGH
OVER THE WESTERN UNITED STATES TOWARD THE END OF THE WEEK... THE
ECMWF DEVELOPS A RIDGE OVER THE WEST. THE ECMWF SOLUTION IS
CURRENTLY MORE FAVORED BY HPC DUE TO MORE AGREEMENT FROM OTHER
MODELS... BUT SLIGHT CHANCES OF THUNDERSTORMS WERE KEPT IN THE
FORECAST ACROSS MOST OF THE CWA THE REMAINDER OF THE WEEK WITH THE
POTENTIAL OF CONTINUED UNSETTLED WEATHER.

&&
.AVIATION...
AN UPPER LEVEL DISTURBANCE IS MOVING TOWARD THE AREA AND IS
RESPONSIBLE FOR THE NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE
AREA. THROUGH TONIGHT THERE IS A GOOD CHANCE OF THUNDERSTORMS
MOVING OVER ALMOST ANY POINT IN THIS FORECAST AREA. CONDITIONS
ASSOCIATED WITH THESE STORMS WILL DROP TO IFR AT TIMES. SURFACE
WINDS WILL ALSO BE ERRATIC AS CONVECTION MOVES OVER AIRPORT
LOCATIONS.

&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR BROWN-BUFFALO-
     CAMPBELL-CLARK-CODINGTON-DAY-DEUEL-EDMUNDS-FAULK-GRANT-
     HAMLIN-HAND-HUGHES-HYDE-MARSHALL-MCPHERSON-POTTER-ROBERTS-
     SPINK-SULLY-WALWORTH.

MN...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR BIG STONE-TRAVERSE.

&&

UPDATE...MOHR
SHORT TERM...KEEFE
LONG TERM...ECKSTEIN
AVIATION...KEEFE
Hazardous weather outlook, May 5, 6:17 AM CDT, 16 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
617 AM CDT SAT MAY 5 2007

SDZ004>007-009>011-016>020-022-034>037-048-051-061130-
CAMPBELL-MCPHERSON-BROWN-MARSHALL-WALWORTH-EDMUNDS-DAY-POTTER-
FAULK-SPINK-CLARK-CODINGTON-HAMLIN-SULLY-HUGHES-HYDE-HAND-LYMAN-
BUFFALO-
617 AM CDT SAT MAY 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7AM CDT ON MONDAY AS HEAVY
RAINFALL IS POSSIBLE WITH EACH RAIN EVENT BETWEEN TODAY AND SUNDAY
NIGHT.

THE AREA IS OUTLOOKED IN A SLIGHT RISK OF SEVERE WEATHER FROM
EARLY THIS EVENING THROUGH TONIGHT...WITH LARGE HAIL AND AN
ISOLATED TORNADO THE MAIN THREATS. THE TORNADIC THUNDERSTORM
THREAT IS LIMITED TO AN AREA ALONG AND SOUTH OF A LINE FROM
MISSION RIDGE TO MILLER. THE HAIL THREAT WILL EXIST ACROSS THE
ENTIRE SLIGHT RISK AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS...CAPABLE OF PRODUCING HEAVY RAINFALL...ARE
POSSIBLE THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION ACROSS CENTRAL AND SOUTH CENTRAL SOUTH DAKOTA
MAY BE NEEDED AS EARLY AS 7 PM CDT THIS EVENING...WHILE THE
REMAINDER OF THE AREA MAY NEED SPOTTER ACTIVATION AFTER 10 PM CDT
TONIGHT.

SDZ003-015-033-045-061130-
CORSON-DEWEY-STANLEY-JONES-
617 AM CDT SAT MAY 5 2007 /517 AM MDT SAT MAY 5 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA AND NORTH CENTRAL SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THE AREA IS OUTLOOKED IN A SLIGHT RISK OF SEVERE WEATHER FROM
EARLY THIS EVENING THROUGH TONIGHT...WITH LARGE HAIL AND AN
ISOLATED TORNADO THE MAIN THREATS. THE TORNADIC THUNDERSTORM
THREAT IS LIMITED TO AN AREA ALONG AND SOUTH OF A LINE FROM
MISSION RIDGE TO MILLER. THE HAIL THREAT WILL EXIST ACROSS THE
ENTIRE SLIGHT RISK AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE POSSIBLE THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION ACROSS SOUTH CENTRAL SOUTH DAKOTA MAY BE
NEEDED AS EARLY AS 7 PM CDT THIS EVENING...WHILE NORTH CENTRAL
SOUTH DAKOTA MAY NEED SPOTTER ACTIVATION AFTER 10 PM CDT TONIGHT.

MNZ039-046-061130-
TRAVERSE-BIG STONE-
617 AM CDT SAT MAY 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL ARE POSSIBLE
TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL ARE POSSIBLE
THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

SDZ008-021-023-061130-
ROBERTS-GRANT-DEUEL-
617 AM CDT SAT MAY 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST SOUTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THE AREA IS OUTLOOKED IN A SLIGHT RISK OF SEVERE WEATHER FROM
EARLY THIS EVENING THROUGH TONIGHT...WITH LARGE HAIL THE MAIN
THREATS. THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL WILL
POSSIBLE TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL WILL BE POSSIBLE
THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED AFTER 10 PM CDT TONIGHT.

DORN

In the hours before

Local storm report, May 5, 8:14 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
814 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     FLASH FLOOD      9 NW WEBSTER            45.43N 97.65W
05/05/2007                   DAY                SD   AMATEUR RADIO

            SECONDARY ROAD WASHED OUT...TWO OTHERS IMPASSABLE.

&&

JJZ
Local storm report, May 5, 8:21 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
821 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     FLASH FLOOD      REDFIELD                44.87N 98.52W
05/05/2007                   SPINK              SD   EMERGENCY MNGR

            3 INCHES OF RAIN IN PAST 45 MINUTES...FLOODING IN
            REDFIELD.

0818 PM     FLASH FLOOD      8 NW WEBSTER            45.42N 97.64W
05/05/2007                   DAY                SD   EMERGENCY MNGR

            INTERSECTION UNDER WATER

0818 PM     FLASH FLOOD      BUTLER                  45.26N 97.71W
05/05/2007                   DAY                SD   EMERGENCY MNGR

            SEVERAL SPOTS ALONG 425TH AVENUE FROM BUTLER TO LILY
            UNDER WATER

&&

JJZ
Local storm report, May 5, 8:25 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
825 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND GST     1 S STRATFORD           45.30N 98.30W
05/05/2007  M66 MPH          BROWN              SD   TRAINED SPOTTER

&&

KGILLE
Local storm report, May 5, 8:45 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
845 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FLASH FLOOD      ABERDEEN                45.47N 98.48W
05/05/2007                   BROWN              SD   AMATEUR RADIO

            UP TO 2 FEET OF WATER ON ROADS IN ABERDEEN...2.8 INCHES
            OF RAIN IN PAST 40 MINUTES.

&&

JJZ
Local storm report, May 5, 9:17 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
917 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     FLASH FLOOD      10 NNW GANN VALLEY      44.17N 99.07W
05/05/2007                   BUFFALO            SD   PUBLIC

            STANDING WATER ON ROADS...FIELDS AND DITCHES FULL. 4.5
            INCHES OF RAIN TODAY.

&&

JJZ
Local storm report, May 5, 9:45 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
945 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     FLASH FLOOD      REDFIELD                44.87N 98.52W
05/05/2007                   SPINK              SD   EMERGENCY MNGR

            8 INCHES OF RAIN IN 5 HOURS MEASURED BY EMERGENCY
            MANAGER.

&&

KGILLE

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:02 PM CDTSevere Thunderstorm WarningABRHand, Spink23 min
May 5, 7:52 PM CDTTornado WarningABRSpink23 min
May 5, 8:25 PM CDTSevere Thunderstorm WarningABRBrown22 min
May 5, 10:52 PM CDTSevere Thunderstorm WarningABRHand38 min
May 5, 10:58 PM CDTFlash Flood WarningABRMarshall6 hr
May 5, 11:13 PM CDTFlash Flood WarningABRBrown, Spink6 hr
May 6, 12:19 AM CDTFlash Flood WarningABRFaulk, Hand6 hr
May 6, 4:28 AM CDTFlash Flood WarningABRClark, Day6 hr
May 6, 4:35 AM CDTFlash Flood WarningABRMarshall6 hr
May 6, 4:39 AM CDTFlash Flood WarningABRBrown, Spink7 hr
May 6, 4:45 AM CDTFlash Flood WarningABRBuffalo, Faulk, Hand8 hr
May 6, 8:34 AM CDTHigh Wind WarningABRDeuel, Grant, Roberts3 hr

Nearby

Flash Flood Warnings in South Dakota, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.